MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18760
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 11/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, one minute after the start of using the product, air did not enter the cuff.It was indicated that recannulation of a replacement tube was required/performed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8176397
Report Number2936999-2018-00777
Device Sequence Number16650357
Product Code BTR
UDI-Device Identifier80884522007572
UDI-Public80884522007572
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Model Number18760
Device Catalogue Number18760
Device Lot Number18A0449JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;